# SDR 96ZZZX745

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N378E
- Make and model: Aerosp AS 355F
- Aircraft serial: 5214
- Engine: Allsn 250C20
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle Body
- Part number: 47070
- Condition: Cracked
- Location: Nozzle Assy
- Part time: 3,922 hours
- Component: 6890917
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF FUEL NOZZLE AND DISASSEMBLY, REMOVED CORROSION FROM THE BODY ASSY AND FOUND PITTING AND CRACKS ON THE NOZZLE BODY ASSY.
